# SDR SWAA021211

- Difficulty date: May 31, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 9,374 hours, 5,478 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 285A1200
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF L/E TRANSIT LIGHT ILLUMINATED, L/E DEVICES WOULD NOT FULLY RETRACT.  REMOVED AND REPLACED NR 5, NR 7 AND NR 8 L/E SLAT ACTUATORS PER MM, ( S/N'S D00518, 2176 AND 5025 ).
